# SDR HEED95417

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal Ring
- Part number: 0292108170
- Condition: Leaking
- Location: Nr 1 Eng
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FRONT SEAL ON POWER SHAFT LEAKING  ON #1 ENGINE .   REPLACED UNIT.
